# SDR UPS98825505

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 879-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN GEAR WHEEL WELL PRESSURE FLOOR UPPER SURFACE DOUBLERS CORRODED BEYOND LIMITS FS 879 TO 940 LBL 6 TO RBL 6.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLERS IAW SRM 51-1-21 AND DWG 5645332-123, 125, AND 127.
